# SDR LR7A02019

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 41,468 hours, 18,769 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron
- Condition: Broken
- Location: Fs 477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC05297 FOUND LMLG WHEEL WELL LBL 85 LONGERON BROKEN AT FS 477, WL 200.REPAIRED IAW SRM SMP 583 53-40-42.  NR 2094.
